Prozac side effects rash

Common Questions and Answers about Prozac side effects rash

prozac

Avatar m tn I'd check the web for side effects and ask your psychiatrist. But anyone can be allergic to a medication. If you can't think of any other explanation, your doc might have you stop the med and see if the rash goes away. It's still early so you can do that, whereas it's harder once you've been on a med for a while to stop taking it. Also, side effects start before effects do, and they sometimes go away with time, but this is an odd one at least to me.
Avatar f tn Bloating can be a side effect of Prozac as it can cause intestinal swelling. The shakes may be a side effect as well. If you're 18, your hips are naturally going to become larger. Nothing to worry about. Get off the Yasmin if you can, unless you have to take it for some medical reason other than you don't want to become pregnant. In my opinion, that stuff is bad news. (See: http://en.wikipedia.
20632981 tn?1503687567 My question is, does Prozac have low side effects like Zoloft but does it work better? And should I be taking a SSRI or SNRI for depression and anxiety, what works better with less side effects?
1327415 tn?1294057889 pleas someone tell me it will pass, i took my first dose today and i'm going mad, literally i'm so dizzy and i feel like i'm going insane, i can't control my mind and i can't do this. anyone who takes prozac please say how long these side effects will last i can't handle it and my mood swings are giving my whip lash!!!!!!! help please!!!!!
2193833 tn?1339411302 The bad news is, it will probably be much more difficult for you to adjust to the Prozac this time around, you may have to endure more side effects that are bothersome. The GOOD news is, the side effects still should subside in about 2 weeks (maybe a little less). The Xanax will definitely help with the side effects as well. You may want to speak with your doctor and see if he would be okay with you taking a slightly higher dose of the Xanax while you adjust to the Prozac...just a few weeks.
2080404 tn?1643113754 Hi there. Is this better? Prozac does give some gi side effects. When my son started this, he had nausea and it lasted for about a week and a half and then began getting better. He chewed ginger gum, ate tums and peptobismal chews. They seemed to help him. Was trazadone new as well? I will say that unless something is really awful, giving a full trial is best in my opinion. My son actually needed the full dose of prozac of 80 mg, so prepare that they may tweak your dosage as well.
Avatar f tn Usually there are side effects, which should diminish with time. I found Prozac did not suit me at all, but it suits lots of other people. My side effects were so bad I had to stop the 10mg dose within a few weeks. We all react differently to drugs, what suits one person, may not suit another. You have not been on Prozac long, so you may need to give it time to get into your body. If you really think the side effects are too bad, then I suggest you go back to the doctor.
Avatar m tn ve never heard of Vyvanse. It sounds to me like you may be experiencing side effects of Prozac. It might be an idea to go to your family doctor and tell her or him about the symptoms you're experiencing. Good luck.
Avatar f tn Has anyone else taking Fluoxetine (similar to Prozac) experienced side effects? I have noticed some odd changes in the way my body responds to exercise; specifically, excessive sweating. I'm not sure if the medication is directly linked, but in the past year (I have been taking the drug for about 2.5 years) I break into an all over the body sweat very easily, and it has happened even when I'm not exercising.
Avatar f tn When I came off of it, my doc put me on a taper as I came off of it. I did notice some side effects like naseau and increased anxiety, however I kept an open line of communication with the doc. I asked if it would be okay to go on a slower taper as I came off of it. He agreed and the slower taper seemed to help with the side effects. I am glad that you are seeing a psychiatrist to help you with your medication prescriptions and questions.
Avatar m tn I woke up this morning worried about side effects and felt like my heart was racing and going to beat out of my chest. I took 2 xanax (which I've been taking for years) and feel like I'm calming down, but I'm worried this racing heart is a side effect or if it's just my anxiety of taking the new medication. I want to get my life back but I think I'm afraid even this won't work. Would appreciate any advice or feedback.
Avatar n tn I am wondering if anyone has any of the sexual side effects? Prozac was the first med I was given about 2 years ago and I felt dead to the world and had terrible sexual side effects. I had to stop them. My doc said I may get them since Celexa is in the same category of meds. If I do then we can try something else.
Avatar f tn Do the new drugs come with their own side effects besides the ones that soc come with? Not sure if I asked that right, I'm still waiting for everything to come together but if the new meds come with even worse side effects than one might already get maybe that's another reason to treat now.
Avatar f tn I have switched from prozac to wellbutrin xl due to sexual side affects. Prozac worked great for everything else for the past 11 years. I have been on Wellbutrin for 3 days and have severe insomnia, constipation and dizziness. Will these side effects last long? Will they go away eventually?
Avatar f tn t have the answer but it almost sounds as though you have answered your own question in that side-effects from prozac could be responsible. Do you remember roughly how long it took to adjust to prozac last time? I don't typically respond so much to the medication questions because medications can be complex and are best left to those with some knowledge or experience about them. It sounds like your doctor is managing the drug transitions well.
Avatar n tn I recently started taking Abilify and am experiencing uncontrolled shaking and light-headedness. What are the side effects of Abilify and are these a couple of them. Should I try something else to help with my depression. THe Psych. said that this in concert with my prozac should help me out. Thanks for your help.
Avatar n tn Thank you for your reply, but I do know the side effects of Fluoxetine. I'm trying to fix the side effects...
1798419 tn?1315810427 told me that Effexor may attribute to weight gain, and it DOES state this in the side effects printed from the manufacturer, so your Dr. is incorrect. Do your homework and don't trust all the Doctors, find a good one, and also consider natural health options if you possibly can. Good luck!
Avatar n tn But did you wean off of it as you introduced the Pristiq? If not you may be having with withdrawal from the Prozac combined with the side effects of starting a new medication. Or it may just be that Pristiq is not for you. Talk to your doctor about these side effects, they're pretty scary and you need to know what to do at this point where medication is concerned. What works for one may not for another. I wish you all the best with this.
Avatar n tn drowsiness, dizziness, weakness; runny nose, sore throat, headache, flu symptoms; nausea, diarrhea, changes in appetite; weight changes; decreased sex drive, impotence, or difficulty having an orgasm; or dry mouth, increased sweating. You can read more about this through this link: http://www.drugs.com/prozac.html Take care and regards.
Avatar f tn sorry to hear your hubby is having a hard time. sounds like he is having some of the common side effects. There is nothing that can boost platlets but many docs let them go really low before lowering or stopping the meds. Try and get back on the full strength of interferon ASAP! Probably the most common side effect is the itching. I have it as well and it is horrible. I have found some relief with a prescription med called Atarax.
1089121 tn?1256818742 oh yes these are some of the wounderful side effects of tx,do check with your dr.about your hives to make sure its not a reaction but my dr. put me on tiamcinolone cream for the rash,it does tin to help.